| Catalog Number |
04469658190 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter received a questionable albt2 tina-quant albumin gen.2 (alb) result from one patient sample tested on the cobas 8000 cobas c 502 module.The initial result was validated by the laboratory information system (lis) of the hospital.It was possible that it was viewed by the physician.The reporter was suspicious of the low result which prompted the rerun of the patient sample.The reporter reran the patient sample on the module and their other 502 module.They performed maintenance on the reported module before rerunning the patient sample.The initial result from the module was 17.5 g/l.The first repeat result from the other module was 27.1 g/l.The second repeat result from the other module was 27.7 g/l.The third repeat result from the module was 29.3 g/l.
Additional Manufacturer Narrative
The serial number of the cobas 8000 cobas c 502 module is (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The field service engineer (fse) inspected the module.The fse had to clean the sample probe.Product labeling states: "daily maintenance of the c 502 module - cleaning the pipetter probes of the c 502 module to ensure optimal condition of all probes and measurement accuracy of the module, you must clean the outside of the reagent probe and sample probe." "weekly maintenance of the c 502 module cleaning the rinse stations of the c 502 module to prevent bacterial growth or precipitation that may clog the rinse station, you must clean the rinse stations of the sample and reagent probes." the investigation reviewed the calibration and qc data.The calibrations showed errors over time.The qc data showed out-of-range (low) results.The investigation reviewed the alarm trace.The alarm trace had multiple "abnormal aspiration" errors for all sample probes fn the different modules.The errors have occurred regularly over a longer period of time.The investigation determined the event was due to a preanalytic issue at the customer site (frequent "abnormal aspiration" alarms for all sample probes).Preanalytics are within the customer's responsibility.There was no indication of a device malfunction.